# SDR CALA0300382

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Angle
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG STAB LINK SUPPORT ANGLES GOUGED.  THE ANGLES WERE REMOVED AND REPLACED IAW SRM 51-10-02.
